Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Homogeneous functions on light cones: the infinitesimal structure of some degenerate principal series representations


Authors: Roger E. Howe and Eng-Chye Tan
Journal: Bull. Amer. Math. Soc. 28 (1993), 1-74
MSC: Primary 22E46; Secondary 17B10, 22-02
MathSciNet review: 1172839
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC: 22E46, 17B10, 22-02

Retrieve articles in all journals with MSC: 22E46, 17B10, 22-02


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1993-00360-4
PII: S 0273-0979(1993)00360-4
Keywords: Complementary series, composition series, degenerate principal series representations, K-type diagrams, light cones, unitary representations
Article copyright: © Copyright 1993 American Mathematical Society